# SDR 3EJA803JS081124

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N803JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605272
- Aircraft time: 7,678 hours, 5,323 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 14000, THE CAB ALT ANNUNCIATOR ILLUMINATED, WITHIN 30 SECONDS TO A MINUTE THE EMERGENCY PRESSURIZATION ACTIVATED
